Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Having cramps in lower abdomen. History of gastric allergy. Pain responding to cyclopan. Remedy?

Hi doctor, i had Gastric allergy and used to have cramps in the lower abdomen . But that had subsided long back. suddenly i got the similar type of pain a week back. I used to have Cyclopan and pudin Hara. and it subsided. Suddenly Yesterday night i had a similar experience. Just like earlier times i had the same medication . My pain used to subside with only one tablet of cyclopan but this time i internally feel as if something is pinching me or biting me from inside. I also have some wind or gas in the stomach . Can you please help me doctor?
Asked On : Mon, 10 Sep 2012
Answers:  1 Views:  218
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Pain in the left quadrant of the stomach with increase flatulence should be evaluated with an upper GI Endoscopy and Usg abdomen, depending on the findings treatment can be given .
Answered: Tue, 9 Sep 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor